# SDR ASAA2023070845447

- Difficulty date: July 8, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,935 hours, 12,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER SILL CORRODED AT 3 EACH FASTENER HOLES AT THE AFT LOWER CORNER OF THE DOOR CUTOUT. MARKED  GROUNDED - YES. REMOVED AND REPLACED R2 LOWER DOOR SILL REF AIRBUS DWG D53480505 ISSUE CE AND A320 SRM 51-42-11 FLOOR REMOVED CORROSION AT ATTACHMENT HOLES REAMED TO .516, MAX ALLOWED IS .354 FOUND TO BE OUT OF LIMITS REF A320 SRM 53-41-14-283-002FIG 2. SH 1 FLAGNOTE 07
